# SDR DALA13004303272

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER WING GEAR SUPPORT LOC ON OTBD FACE AT LEVEL RIB5 RT WING INTERNAL STRUCTURE, SSI 575150 MEASURE OF CORROSION ARE L=2.727" W= 1.228" D= 0.003".   REWORKED AREA MECHANICALLY IAW SRM 51-74-00 ON OUTER WING GEAR SUPPORT LOC.  ON OTBD FACE AT LEVEL RIB 5 RT WING INTERNAL STRUCTURE, EVALUATED AND FOUND WITHIN LIMITS IAW SRM 57-26-13, PARA 4.B, FIG 102 (SHEET 2), PAGE 108, THE INSPECTION INSTRUCTION REF IS NOT APPLICABLE DUE TO THE PART IS A SAFE LIFE ITEM IAW SRM 57-26-13, TABLE 102.
